Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
TYSABRI & HEART RATE
avatar
AuntyTess posted:
I have been informed that I have developed an irregular heatbeat.

Does anyone know if this is due to Tysabri?

Tess
Reply
 
avatar
Neil S Lava, MD responded:
I am not aware of Tysabri being associated with an irregular heart rate.


Featuring Experts

Neil S. Lava, MD, is the director of the multiple sclerosis clinic at Emory University in Atlanta. He has been treating multiple sclerosis patients si...More

Health Insurance in Your State

Learn about plans, benefits, and costs in your state's Marketplace.

From WebMD

Helpful Tips

Help Our Community & Experts Help You - Please Read
Welcome to the WebMD Multiple Sclerosis Community! Please don't respond to this discussion. Instead, please read before you start your ... More
Was this Helpful?
105 of 107 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.